Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 23, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 1, 2018, 1:37 PM CDT for Brown County, Oconto County, Outagamie County, Wisconsin. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2018, 1:37 PM CDT (18:37 UTC)
- Expired
- Jul 1, 2018, 2:30 PM CDT
- In force
- 53 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Brown County, WI, Oconto County, WI, Outagamie County, WI
The radar
The Green Bay radar (KGRB), 38 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 1, 12:04 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.6 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -259 J/kg
- Mixed-layer LCL
- 1272 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
575
WUUS53 KGRB 011837
SVRGRB
WIC009-083-087-011930-
/O.NEW.KGRB.SV.W.0023.180701T1837Z-180701T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
137 PM CDT SUN JUL 1 2018
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Northwestern Brown County in northeastern Wisconsin...
Southern Oconto County in northeastern Wisconsin...
Northeastern Outagamie County in northeastern Wisconsin...
* Until 230 PM CDT.
* At 137 PM CDT, a severe thunderstorm was located 8 miles west of
Green Bay, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Green Bay, Oconto, Oneida, Howard, Ashwaubenon, Suamico, Hobart,
Little Suamico, Seymour and Pensaukee.
People at Thornberry Creek Golf Course, and Norbert Hill Center
should seek safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
&&
A Tornado Watch remains in effect until 700 PM CDT for northeastern
Wisconsin.
LAT...LON 4452 8833 4459 8824 4460 8824 4499 8782
4499 8779 4498 8776 4496 8776 4497 8773
4494 8766 4487 8765 4489 8766 4493 8767
4493 8771 4490 8777 4486 8777 4471 8792
4463 8793 4442 8817
TIME...MOT...LOC 1837Z 216DEG 44KT 4453 8817
HAIL...1.00IN
WIND...60MPH
$$
MPC4 follow-up statements
042
WWUS53 KGRB 011849
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
149 PM CDT SUN JUL 1 2018
WIC087-011859-
/O.CAN.KGRB.SV.W.0023.000000T0000Z-180701T1930Z/
Outagamie WI-
149 PM CDT SUN JUL 1 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OUTAGAMIE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM CDT for northeastern
Wisconsin.
LAT...LON 4456 8819 4459 8819 4459 8824 4499 8782
4499 8779 4498 8776 4496 8776 4497 8773
4494 8766 4493 8771 4490 8777 4486 8777
4471 8792 4463 8793 4449 8809
TIME...MOT...LOC 1849Z 222DEG 58KT 4470 8798
$$
WIC009-083-011930-
/O.CON.KGRB.SV.W.0023.000000T0000Z-180701T1930Z/
Brown WI-Oconto WI-
149 PM CDT SUN JUL 1 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR NORTHWESTERN BROWN AND SOUTHERN OCONTO COUNTIES...
At 149 PM CDT, a severe thunderstorm was located 9 miles northwest of
Bay Shore Park, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Green Bay, Oconto, Howard, Ashwaubenon, Suamico, Little Suamico,
Pensaukee, Anston, Brookside and Flintville.
People at Thornberry Creek Golf Course should seek safe shelter
immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
A Tornado Watch remains in effect until 700 PM CDT for northeastern
Wisconsin.
LAT...LON 4456 8819 4459 8819 4459 8824 4499 8782
4499 8779 4498 8776 4496 8776 4497 8773
4494 8766 4493 8771 4490 8777 4486 8777
4471 8792 4463 8793 4449 8809
TIME...MOT...LOC 1849Z 222DEG 58KT 4470 8798
HAIL...1.00IN
WIND...60MPH
$$
KLB081
WWUS53 KGRB 011859
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
159 PM CDT SUN JUL 1 2018
WIC009-011909-
/O.CAN.KGRB.SV.W.0023.000000T0000Z-180701T1930Z/
Brown WI-
159 PM CDT SUN JUL 1 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BROWN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM CDT for northeastern
Wisconsin.
LAT...LON 4464 8801 4467 8799 4466 8798 4468 8799
4468 8809 4470 8813 4499 8782 4499 8779
4498 8776 4496 8776 4497 8773 4494 8766
4493 8771 4490 8777 4486 8777 4471 8792
4463 8793 4460 8797
TIME...MOT...LOC 1859Z 219DEG 33KT 4475 8794
$$
WIC083-011930-
/O.CON.KGRB.SV.W.0023.000000T0000Z-180701T1930Z/
Oconto WI-
159 PM CDT SUN JUL 1 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR SOUTHERN OCONTO COUNTY...
At 159 PM CDT, a severe thunderstorm was located 9 miles south of
Oconto, or 10 miles northwest of Bay Shore Park, moving northeast at
40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Oconto, Little Suamico, Pensaukee, Sobieski and Brookside.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
A Tornado Watch remains in effect until 700 PM CDT for northeastern
Wisconsin.
LAT...LON 4464 8801 4467 8799 4466 8798 4468 8799
4468 8809 4470 8813 4499 8782 4499 8779
4498 8776 4496 8776 4497 8773 4494 8766
4493 8771 4490 8777 4486 8777 4471 8792
4463 8793 4460 8797
TIME...MOT...LOC 1859Z 219DEG 33KT 4475 8794
HAIL...1.00IN
WIND...60MPH
$$
KLB086
WWUS53 KGRB 011909
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
209 PM CDT SUN JUL 1 2018
WIC083-011930-
/O.CON.KGRB.SV.W.0023.000000T0000Z-180701T1930Z/
Oconto WI-
209 PM CDT SUN JUL 1 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR SOUTHERN OCONTO COUNTY...
At 209 PM CDT, a severe thunderstorm was located near Oconto, or 12
miles north of Bay Shore Park, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Oconto and Pensaukee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
A Tornado Watch remains in effect until 700 PM CDT for northeastern
Wisconsin.
LAT...LON 4475 8792 4487 8795 4499 8782 4499 8779
4498 8776 4496 8776 4497 8773 4494 8766
4493 8771 4490 8777 4486 8777 4474 8790
TIME...MOT...LOC 1909Z 217DEG 48KT 4482 8783
HAIL...1.00IN
WIND...60MPH
$$
KLB852
WWUS53 KGRB 011921
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
221 PM CDT SUN JUL 1 2018
WIC083-011931-
/O.EXP.KGRB.SV.W.0023.000000T0000Z-180701T1930Z/
Oconto WI-
221 PM CDT SUN JUL 1 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN OCONTO COUNTY WILL
EXPIRE AT 230 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
A Tornado Watch remains in effect until 700 PM CDT for northeastern
Wisconsin.
LAT...LON 4475 8792 4487 8795 4499 8782 4499 8779
4498 8776 4496 8776 4497 8773 4494 8766
4493 8771 4490 8777 4486 8777 4474 8790
TIME...MOT...LOC 1921Z 216DEG 44KT 4493 8772
$$
KLBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 6:11 AM CDT, 7 hours 26 minutes earlier.
Area forecast discussion, Jul 1, 6:11 AM CDT, 7 hours 26 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 611 AM CDT Sun Jul 1 2018 Updated aviation portion for 12Z TAF issuance .SHORT TERM...Today...Tonight...and Monday Issued at 334 AM CDT Sun Jul 1 2018 Outflows from convection last evening dropped dewpoints into the refreshing low to middle 60s early this morning across portions of central and east-central Wisconsin. Otherwise, scattered showers and isolated thunderstorms were moving across the region early this morning. Temperatures were in the middle 60s to lower 70s. Through 15z this morning, followed the latest trends of the HRRR which indicated a diminishing trend in the precipitation shortly after sunrise through mid morning. Convection is expected to refire late this morning and this afternoon ahead of a cold front. Models indicating a 70 knot jet streak at 300 mb moving across the region to aid in the lift with the cold front. Models also indicating 1000 to 2000 J/KG of cape and shear values of 25 to 35 knot to support severe thunderstorms. Bufkit soundings did show strong low level winds around 5,000 feet around 40 knots to support damaging wind gusts, while the wet bulb zero heights around 10,000 feet supported large hail. The greatest risk of severe storms will be from noon to 8 pm. For swimmers on Lake Michigan beaches, there is an increased risk of rip currents this afternoon and evening due to high wave action. Any lingering precipitation should exit far eastern Wisconsin by 9 pm. Drier air will advect into the area as high pressure builds into the state. Did add some patchy fog across north-central Wisconsin where the typical low spots could go calm and allow for patchy fog to form. The typical cold spots across the north could drop into the lower to middle 50s while readings only drop into the upper 50s to middle 60s south. On Monday, another warm day is on tap with highs in the 80s. Humidity readings will be much more tolerable than what we experienced this weekend. Latest model trends supported adding a chance of thunderstorms across the far north late Monday afternoon. .LONG TERM...Monday Night Through Saturday Issued at 334 AM CDT Sun Jul 1 2018 The main highlights for this forecast period include a warm, humid airmass that will impact the region on the Fourth of July (Wednesday) and Thursday, and the next chance for storms on Thursday with the passage of a cold front. The large scale pattern at the beginning of this forecast period remains in a zonal flow with the jet situated from the Pacific Northwest to Quebec. A shortwave trough will begin to deepen over the Pacific Northwest throughout Tuesday with high pressure associated over the eastern U.S. This will leave any chances for convection to pop up well to the west of Wisconsin. By Wednesday morning, a shortwave traveling along the mean flow will move towards the north central U.S. With this shortwave causing a trough in the mean flow, some ridging will build over Wisconsin for Wednesday afternoon. This will cause warm, moist air to move over the region leaving high temperatures in the upper 80s to lower 90s and heat indices in the upper 90s for the holiday. For the remainder of Wednesday, model guidance picks up on the development of a surface cold front over North Dakota, South Dakota, and Minnesota. There is some uncertainty amongst the models with the passage of the frontal boundary over Wisconsin. The GFS and ECMWF appear to be in agreement for Thursday afternoon with the Canadian NH showing a slower moving cold front passing early Friday morning. This causes uncertainty on when and where the convection will impact the region Thursday. Depending on the passage of the frontal boundary, high temperatures on Thursday may or may not hold with the hot, humid air in place. With the current set up of the high pressure still over the region Thursday afternoon, high temperatures should reach into the middle 80s to lower 90s with heat indices approaching triple digits. Once the frontal boundary exits the region by roughly Friday morning, the strong ridge of high pressure will shift west for Friday. High temperatures should be slightly cooler in the lower to middle 80s with decreasing humidity values. The mean flow will then switch to a northwest flow causing less active conditions with slightly cooler temperatures in the lower 80s for next weekend. && .AVIATION...for 12Z TAF Issuance Issued at 605 AM CDT Sun Jul 1 2018 There will be a lull in the precipitation through 15z across the area, then showers and storms are expected to redevelop late this morning into the afternoon. Scattered thunderstorms are expected late this morning into early this evening. Some of the stronger storms will be capable of producing strong wind gusts and large hail. Outside the storms, gusty south to southwest winds are expected with gusts to around 30 knots. MVFR CIGS are expected at times today into this evening across north-central Wisconsin. Any showers or storms across eastern Wisconsin will end by 9 pm as they move east of the area. Winds are expected to veer to the west or northwest tonight. Some patchy fog is possible late tonight across north-central Wisconsin. && .GRB WATCHES/WARNINGS/ADVISORIES... Beach Hazards Statement from noon CDT today through late tonight for WIZ022-040-050. && SHORT TERM.....Eckberg LONG TERM......Hykin AVIATION.......Eckberg
Hazardous weather outlook, Jul 1, 10:18 AM CDT, 3 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 1018 AM CDT Sun Jul 1 2018 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-021100- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 1018 AM CDT Sun Jul 1 2018 ...SEVERE THUNDERSTORMS WITH TORNADOES, DAMAGING WINDS, AND LARGE HAIL POSSIBLE THIS AFTERNOON... This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...This Afternoon and Tonight Thunderstorms are expected to develop in western Wisconsin mid-day, and move northeast across the area this afternoon. Some of the storms are likely to be severe and produce damaging wind gusts and large hail. Tornadoes are also possible with the storms. The greatest potential for severe storms will be east of a line from Wisconsin Rapids to Wausau to Iron Mountain, Michigan, and will occur between noon and 800 pm. Gusty south winds will produce large waves on Lake Michigan, which will lead to an increased risk of strong currents and hazardous swimming conditions at Lake Michigan beaches. .DAYS TWO THROUGH SEVEN...Monday through Saturday There is a chance for thunderstorms late Monday afternoon and Monday night across far north-central Wisconsin. Severe weather is not expected with these storms. The next chance for thunderstorms arrives Wednesday into Thursday. The potential for severe weather with these storms is uncertain this far in advance. Hot and humid weather is forecast to return Wednesday and Thursday with heat indices approaching 100 degrees. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely to be needed this afternoon. LMZ521-522-541>543-021100- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 1018 AM CDT Sun Jul 1 2018 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...This Afternoon and Tonight Thunderstorms may pose a significant hazard to boaters on the bay and lake this afternoon and early this evening. Gusty south winds will also create hazardous conditions for small craft. Patchy dense fog is also possible, mainly on the lake. .DAYS TWO THROUGH SEVEN...Monday through Saturday There is a chance for thunderstorms on Wednesday into Thursday. Skowronski
In the hours before
Special weather statement, Jul 1, 11:49 AM CDT, 1 hour 48 minutes before
Special Weather Statement National Weather Service Green Bay WI 1149 AM CDT Sun Jul 1 2018 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-011900- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 1149 AM CDT Sun Jul 1 2018 ...SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE IN CENTRAL, EAST-CENTRAL, AND NORTHEAST WISCONSIN THIS AFTERNOON... Atmospheric conditions are becoming increasingly favorable for severe thunderstorms with damaging winds and large hail during the afternoon hours. A risk for tornadoes also exists. Although severe storms are possible across the entire area, the greatest risk is south and east of a line from Wisconsin Rapids to Wausau to Iron Mountain, Michigan. The time to prepare for the severe storms is now. If you are going to be outdoors during the afternoon, be ready to move to a sturdy shelter if storms develop or a warning is issued. If boating, have a way to closely monitor weather information, and be prepared to get off the water before storms arrive in the area. Skowronski
Special weather statement, Jul 1, 12:01 PM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1201 PM CDT SUN JUL 1 2018
WIZ020-031-036-037-011745-
Waupaca WI-Shawano WI-Portage WI-Menominee WI-
1201 PM CDT SUN JUL 1 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PORTAGE...CENTRAL
MENOMINEE...NORTHWESTERN WAUPACA AND WESTERN SHAWANO COUNTIES UNTIL
1245 PM CDT...
At 1201 PM CDT, Doppler radar was tracking a strong thunderstorm near
Amherst, or 15 miles east of Stevens Point, moving northeast at 35
mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Wittenberg, Amherst, Keshena, Neopit, Legend Lake, Iola, Marion,
Tigerton, Gresham and Rosholt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4449 8941 4468 8930 4468 8923 4481 8922
4503 8910 4503 8898 4506 8898 4494 8855
4442 8918
TIME...MOT...LOC 1701Z 215DEG 31KT 4452 8925
MPCLocal storm report, Jul 1, 12:50 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1250 PM CDT SUN JUL 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1247 PM TSTM WND DMG MOUNTAIN 45.18N 88.48W
07/01/2018 OCONTO WI TRAINED SPOTTER
REPORTS OF MULTIPLE TREES DOWN IN MOUNTAIN.
&&
KLBLocal storm report, Jul 1, 1:10 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
110 PM CDT SUN JUL 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 PM TSTM WND DMG 2 N BREED 45.09N 88.43W
07/01/2018 OCONTO WI TRAINED SPOTTER
REPORT OF MULTIPLE TREES SNAPPED.
&&
SACLocal storm report, Jul 1, 1:19 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
119 PM CDT SUN JUL 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HAIL HIGH FALLS RESERVOIR 45.29N 88.20W
07/01/2018 M1.00 INCH MARINETTE WI PUBLIC
&&
SACSpecial weather statement, Jul 1, 1:26 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Green Bay WI
126 PM CDT SUN JUL 1 2018
WIZ038-039-011915-
Outagamie WI-Brown WI-
126 PM CDT SUN JUL 1 2018
...SIGNIFICANT WEATHER ADVISORY FOR BROWN AND EASTERN OUTAGAMIE
COUNTIES UNTIL 215 PM CDT...
At 126 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Pulaski to near Kaukauna. Movement was
northeast at 40 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Strong thunderstorms will be near...
Green Bay and Bellevue Town around 150 PM CDT.
Bay Shore Park around 210 PM CDT.
Other locations impacted by these storms include Little Rapids, Rose
Lawn, Humboldt, Kunesh, De Pere, Freedom, Lambeau Field, Ledgeview,
Hobart and Leo Frigo Bridge.
People at Thornberry Creek Golf Course, and Norbert Hill Center
should consider seeking safe shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 700 PM CDT for northeastern
and east central Wisconsin.
LAT...LON 4459 8832 4459 8825 4464 8824 4468 8806
4468 8799 4470 8798 4471 8792 4463 8793
4469 8780 4440 8782 4424 8827 4424 8833
TIME...MOT...LOC 1826Z 220DEG 37KT 4460 8824 4435 8826
KurimskiThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 7:16 PM CDT | Special Weather Statement | GRB | Outagamie, Waupaca, Winnebago | 59 min |
| Jun 30, 8:45 PM CDT | Special Weather Statement | GRB | Florence | 15 min |
| Jun 30, 9:09 PM CDT | Special Weather Statement | GRB | Vilas | 51 min |
| Jul 1, 3:29 AM CDT | Small Craft Advisory | GRB | 22 hr | |
| Jul 1, 3:43 AM CDT | Beach Hazards Statement | GRB | Door, Kewaunee, Manitowoc | 21 hr |
| Jul 1, 12:01 PM CDT | Special Weather Statement | GRB | Shawano | 44 min |
| Jul 1, 12:10 PM CDT | Severe Thunderstorm Warning | GRB | Menominee, Portage, Shawano, Waupaca | 50 min |
| Jul 1, 12:18 PM CDT | Tornado Warning | GRB | Shawano, Waupaca | 42 min |
| Jul 1, 12:23 PM CDT | Severe Thunderstorm Warning | GRB | Menominee, Oconto | 82 min |
| Jul 1, 12:43 PM CDT | Tornado Warning | GRB | Marinette, Oconto | 47 min |
| Jul 1, 1:20 PM CDT | Severe Thunderstorm Warning | GRB | Marinette | 55 min |
| Jul 1, 1:26 PM CDT | Special Weather Statement | GRB | Brown | 49 min |
| Jul 1, 1:28 PM CDT | Special Marine Warning | GRB | 92 min | |
| Jul 1, 1:38 PM CDT | Special Weather Statement | GRB | Waushara | 52 min |
| Jul 1, 1:54 PM CDT | Special Weather Statement | GRB | Winnebago | 51 min |
| Jul 1, 2:06 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Waupaca, Waushara, Winnebago | 39 min |
| Jul 1, 2:10 PM CDT | Special Marine Warning | GRB | 65 min | |
| Jul 1, 2:27 PM CDT | Special Weather Statement | GRB | Door | 48 min |
| Jul 1, 2:40 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Oconto, Outagamie, Shawano | 50 min |
| Jul 1, 2:53 PM CDT | Special Marine Warning | GRB | 106 min | |
| Jul 1, 3:13 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Marinette, Oconto | 47 min |
| Jul 1, 3:24 PM CDT | Severe Thunderstorm Warning | GRB | Door | 66 min |
| Jul 1, 3:27 PM CDT | Special Marine Warning | GRB | 93 min | |
| Jul 1, 5:00 PM CDT | Special Marine Warning | GRB | 30 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.